liu.seSearch for publications in DiVA
Change search
Link to record
Permanent link

Direct link
Löbus, Jörg-Uwe
Publications (9 of 9) Show all publications
Löbus, J.-U. (2021). Knudsen type group for time in R and related Boltzmann type equations. Communications in Contemporary Mathematics, 25(3), 1-72, Article ID 2150072.
Open this publication in new window or tab >>Knudsen type group for time in R and related Boltzmann type equations
2021 (English)In: Communications in Contemporary Mathematics, ISSN 0219-1997, Vol. 25, no 3, p. 1-72, article id 2150072Article in journal (Refereed) Published
Abstract [en]

We consider certain Boltzmann type equations on a bounded physical and a bounded velocity space under the presence of both reflective as well as diffusive boundary conditions. We introduce conditions on the shape of the physical space and on the relation between the reflective and the diffusive part in the boundary conditions such that the associated Knudsen type semigroup can be extended to time t R. Furthermore, we provide conditions under which there exists a unique global solution to a Boltzmann type equation for time t ≥ 0 or for time t [τ0,∞) for some τ0 < 0 which is independent of the initial value at time 0. Depending on the collision kernel, τ0 can be arbitrarily small.

Place, publisher, year, edition, pages
World Scientific, 2021
Keywords
Knudsen type group; spectral analysis
National Category
Mathematical Analysis
Identifiers
urn:nbn:se:liu:diva-188313 (URN)10.1142/S0219199721500723 (DOI)000961067500001 ()2-s2.0-85116777501 (Scopus ID)
Note

Funding: Martin-Luther-Universität Halle-Wittenberg

Available from: 2022-09-09 Created: 2022-09-09 Last updated: 2024-02-22
Löbus, J.-U. (2018). Boundedness of the Stationary Solution to the Boltzmann Equation with Spatial Smearing, Diffusive Boundary Conditions, and Lions’ Collision Kernel. SIAM Journal on Mathematical Analysis, 50(6), 5761-5782
Open this publication in new window or tab >>Boundedness of the Stationary Solution to the Boltzmann Equation with Spatial Smearing, Diffusive Boundary Conditions, and Lions’ Collision Kernel
2018 (English)In: SIAM Journal on Mathematical Analysis, ISSN 0036-1410, E-ISSN 1095-7154, Vol. 50, no 6, p. 5761-5782Article in journal (Refereed) Published
Abstract [en]

We investigate the Boltzmann equation with spatial smearing, diffusive boundary conditions, and Lions’ collision kernel. Both the physical as well as the velocity space, are assumed to be bounded. Existence and uniqueness of a stationary solution, which is a probability density, has been demonstrated in [S. Caprino, M. Pulvirenti, and W. Wagner, SIAM J. Math. Anal., 29 (1998), pp. 913–934] under a certain smallness assumption on the collision term. We prove that whenever there is a stationary solution then it is a.e. positively bounded from below and above.

Place, publisher, year, edition, pages
Society for Industrial and Applied Mathematics, SIAM, 2018
Keywords
Boltzmann equation, stationarity, spatial smearing, diffusive boundary conditions, Lions’ collision kernel
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-153474 (URN)10.1137/17M1160446 (DOI)000453786500003 ()
Available from: 2018-12-19 Created: 2018-12-19 Last updated: 2019-03-22Bibliographically approved
Löbus, J.-U. (2017). Absolute Continuity under Time Shift of Trajectories and Related Stochastic Calculus. Memoirs of the American Mathematical Society, 249(1185), 1-135
Open this publication in new window or tab >>Absolute Continuity under Time Shift of Trajectories and Related Stochastic Calculus
2017 (English)In: Memoirs of the American Mathematical Society, ISSN 0065-9266, E-ISSN 1947-6221, Vol. 249, no 1185, p. 1-135Article in journal (Refereed) Published
Abstract [en]

The text is concerned with a class of two-sided stochastic processes of the form . Here is a two-sided Brownian motion with random initial data at time zero and is a function of . Elements of the related stochastic calculus are introduced. In particular, the calculus is adjusted to the case when is a jump process. Absolute continuity of under time shift of trajectories is investigated. For example under various conditions on the initial density with respect to the Lebesgue measure, , and on with we verifya.e. where the product is taken over all coordinates. Here is the divergence of with respect to the initial position. Crucial for this is the temporal homogeneity of in the sense that , , where is the trajectory taking the constant value .By means of such a density, partial integration relative to a generator type operator of the process is established. Relative compactness of sequences of such processes is established.

Place, publisher, year, edition, pages
American Mathematical Society (AMS), 2017
Keywords
Non-linear transformation of measures, anticipative stochastic calculus, Brownian motion, jump processes
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-141626 (URN)10.1090/memo/1185 (DOI)000412226700001 ()
Note

Chapters

Chapter 1. Introduction, Basic Objects, and Main Result

Chapter 2. Flows and Logarithmic Derivative Relative to X" role="presentation">X under Orthogonal Projection

Chapter 3. The Density Formula

Chapter 4. Partial Integration

Chapter 5. Relative Compactness of Particle Systems

Appendix A. Basic Malliavin Calculus for Brownian Motion with Random Initial Data

ISBN: 978-1-4704-2603-3 (print); 978-1-4704-4137-1 (online).

Available from: 2017-10-04 Created: 2017-10-04 Last updated: 2018-03-16Bibliographically approved
Karlsson, J. & Löbus, J.-U. (2016). Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion: Approximation, quadratic variation, and Itô formula. Mathematische Nachrichten, 289(17-18), 2192-2222
Open this publication in new window or tab >>Infinite dimensional Ornstein-Uhlenbeck processes with unbounded diffusion: Approximation, quadratic variation, and Itô formula
2016 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 289, no 17-18, p. 2192-2222Article in journal (Refereed) Published
Abstract [en]

The paper studies a class of Ornstein-Uhlenbeck processes on the classical Wiener space. These processes are associated with a diffusion type Dirichlet form whose corresponding diffusion operator is unbounded in the Cameron- Martin space. It is shown that the distributions of certain finite dimensional Ornstein-Uhlenbeck processes converge weakly to the distribution of such an infinite dimensional Ornstein-Uhlenbeck process. For the infinite dimensional processes, the ordinary scalar quadratic variation is calculated. Moreover, relative to the stochastic calculus via regularization, the scalar as well as the tensor quadratic variation are derived. A related Itô formula is presented.

Place, publisher, year, edition, pages
Wiley-VCH Verlagsgesellschaft, 2016
Keywords
Infinite dimensional Ornstein-Uhlenbeck process, quadratic variation, Itô formula, weak approximation
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-122181 (URN)10.1002/mana.201500146 (DOI)000389128100008 ()
Note

At the time for thesis presentation publication was in status: Manuscript.

Available from: 2015-10-23 Created: 2015-10-23 Last updated: 2017-12-01Bibliographically approved
Karlsson, J. & Löbus, J.-U. (2015). A class of infinite dimensional stochastic processes with unbounded diffusion. Stochastics: An International Journal of Probablitiy and Stochastic Processes, 87(3), 424-457
Open this publication in new window or tab >>A class of infinite dimensional stochastic processes with unbounded diffusion
2015 (English)In: Stochastics: An International Journal of Probablitiy and Stochastic Processes, ISSN 1744-2508, E-ISSN 1744-2516, Vol. 87, no 3, p. 424-457Article in journal (Refereed) Published
Abstract [en]

The paper studies Dirichlet forms on the classical Wiener space and the Wiener space over non-compact complete Riemannian manifolds. The diffusion operator is almost everywhere an unbounded operator on the Cameron-Martin space. In particular, it is shown that under a class of changes of the reference measure, quasi-regularity of the form is preserved. We also show that under these changes of the reference measure, derivative and divergence are closable with certain closable inverses. We first treat the case of the classical Wiener space and then we transfer the results to the Wiener space over a Riemannian manifold.

Place, publisher, year, edition, pages
Taylor and Francis: STM, Behavioural Science and Public Health Titles, 2015
Keywords
Dirichlet form on Wiener space; Dirichlet form on Wiener space over non-compact manifold; closability; weighted Wiener measure; quasi-regularity
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-118070 (URN)10.1080/17442508.2014.959952 (DOI)000353580300004 ()
Available from: 2015-05-20 Created: 2015-05-20 Last updated: 2017-12-04
Löbus, J.-U. (2015). Mosco Type Convergence of Bilinear Forms and Weak Convergence of n-Particle Systems. Potential Analysis, 43(2), 241-267
Open this publication in new window or tab >>Mosco Type Convergence of Bilinear Forms and Weak Convergence of n-Particle Systems
2015 (English)In: Potential Analysis, ISSN 0926-2601, E-ISSN 1572-929X, Vol. 43, no 2, p. 241-267Article in journal (Refereed) Published
Abstract [en]

It is well known that Mosco (type) convergence is a tool in order to verify weak convergence of finite dimensional distributions of sequences of stochastic processes. In the present paper we are concerned with the concept of Mosco type convergence for non-symmetric stochastic processes and, in particular, n-particle systems in order to establish relative compactness.

Place, publisher, year, edition, pages
Springer Verlag (Germany), 2015
Keywords
Mosco type convergence; Weak convergence; n-particle systems
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-120736 (URN)10.1007/s11118-015-9469-2 (DOI)000358604000004 ()
Available from: 2015-08-24 Created: 2015-08-24 Last updated: 2017-12-04
Löbus, J.-U. (2014). ABSOLUTE CONTINUITY UNDER TIME SHIFT FOR ORNSTEIN-UHLENBECK TYPE PROCESSES WITH DELAY OR ANTICIPATION. Communications on Stochastic Analysis, 8(4), 439-448
Open this publication in new window or tab >>ABSOLUTE CONTINUITY UNDER TIME SHIFT FOR ORNSTEIN-UHLENBECK TYPE PROCESSES WITH DELAY OR ANTICIPATION
2014 (English)In: Communications on Stochastic Analysis, ISSN 0973-9599, Vol. 8, no 4, p. 439-448Article in journal (Refereed) Published
Abstract [en]

The paper is concerned with one-dimensional two-sided Ornstein-Uhlenbeck type processes with delay or anticipation. We prove existence and uniqueness requiring almost sure boundedness on the left half-axis in case of delay and almost sure boundedness on the right half-axis in case of anticipation. For those stochastic processes (X, Pμ) we calculate the Radon-Nikodym density under time shift of trajectories, Pμ(dX·−t)/Pμ(dX), t 2 R.

Place, publisher, year, edition, pages
Serials Publications, 2014
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-115770 (URN)
Available from: 2015-03-19 Created: 2015-03-19 Last updated: 2017-10-04Bibliographically approved
Löbus, J.-U. (2013). Weak Convergence of n-Particle Systems Using Bilinear Forms. Milan Journal of Mathematics, 81(1), 37-77
Open this publication in new window or tab >>Weak Convergence of n-Particle Systems Using Bilinear Forms
2013 (English)In: Milan Journal of Mathematics, ISSN 1424-9286, E-ISSN 1424-9294, Vol. 81, no 1, p. 37-77Article in journal (Refereed) Published
Abstract [en]

The paper is concerned with the weak convergence of n-particle processes to deterministic stationary paths as n -andgt; infinity. A Mosco type convergence of a class of bilinear forms is introduced. The Mosco type convergence of bilinear forms results in a certain convergence of the resolvents of the n-particle systems. Based on this convergence a criterion in order to verify weak convergence of invariant measures is established. Under additional conditions weak convergence of stationary n-particle processes to stationary deterministic paths is proved. The method is applied to the particle approximation of a Ginzburg-Landau type diffusion. less thanbrgreater than less thanbrgreater thanThe present paper is in close relation to the paper [9]. Different definitions of bilinear forms and versions of Mosco type convergence are introduced. Both papers demonstrate that the choice of the form and the type of convergence relates to the particular particle system.

Place, publisher, year, edition, pages
Springer Verlag (Germany), 2013
Keywords
Bilinear forms, convergence, Ginzburg-Landau type diffusion
National Category
Engineering and Technology
Identifiers
urn:nbn:se:liu:diva-93856 (URN)10.1007/s00032-013-0200-8 (DOI)000318284400003 ()
Available from: 2013-06-11 Created: 2013-06-11 Last updated: 2017-12-06
Löbus, J.-U. (2009). A Stationary Fleming-Viot type Brownian particle system. Mathematische Zeitschrift, 263(3), 541-581
Open this publication in new window or tab >>A Stationary Fleming-Viot type Brownian particle system
2009 (English)In: Mathematische Zeitschrift, ISSN 0025-5874, E-ISSN 1432-1823, Vol. 263, no 3, p. 541-581Article in journal (Refereed) Published
Abstract [en]

We consider a system {X(1),...,X(N)} of N particles in a bounded d-dimensional domain D. During periods in which none of the particles X(1),...,X(N) hit the boundary. partial derivative D, the system behaves like N independent d-dimensional Brownian motions. When one of the particles hits the boundary partial derivative D, then it instantaneously jumps to the site of one of the remaining N - 1 particles with probability (N - 1)(-1). For the system {X(1),..., X(N)}, the existence of an invariant measure w has been demonstrated in Burdzy et al. [Comm Math Phys 214(3): 679-703, 2000]. We provide a structural formula for this invariant measure w in terms of the invariant measure m of the Markov chain xi which returns the sites the process X := (X(1),...,X(N)) jumps to after hitting the boundary partial derivative D(N). In addition, we characterize the asymptotic behavior of the invariant measure m of xi when N -> infinity. Using the methods of the paper, we provide a rigorous proof of the fact that the stationary empirical measure processes 1/N Sigma(N)(i=1) (delta)X(i) converge weakly as N -> infinity to a deterministic constant motion. This motion is concentrated on the probability measure whose density with respect to the Lebesgue measure is the first eigenfunction of the Dirichlet Laplacian on D. This result can be regarded as a complement to a previous one in Grigorescu and Kang [Stoch Process Appl 110(1): 111 - 143, 2004].

Place, publisher, year, edition, pages
Springer, 2009
Keywords
Brownian particle system; Brownian motion; Jump process; Invariant measure; Weak convergence
National Category
Mathematics
Identifiers
urn:nbn:se:liu:diva-105714 (URN)10.1007/s00209-008-0430-6 (DOI)000269913900003 ()
Available from: 2014-04-03 Created: 2014-04-03 Last updated: 2017-12-05
Organisations

Search in DiVA

Show all publications